Alert archive / Arizona / Wind Advisories in 2012

Wind Advisory 11, NWS Flagstaff, AZ

April 10, 2012Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 10, 2012, 3:09 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 11, 2012, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2012, 3:09 PM MST (22:09 UTC)
In effect from
Apr 11, 2012, 10:00 AM MST
Expired
Apr 11, 2012, 8:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2012-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2012-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4043 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WWUS75 KFGZ 102209
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
309 PM MST TUE APR 10 2012

AZZ004-006-007-009>017-039-040-110615-
/O.NEW.KFGZ.WI.Y.0011.120411T1800Z-120412T0200Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE...
SUPAI...CHINLE...KAYENTA...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
309 PM MST TUE APR 10 2012

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. 

* TIMING...SOUTHWEST WINDS WILL DECREASE TONIGHT AND WILL RESUME
  BY MID-MORNING WEDNESDAY. GUSTY SOUTHWEST WINDS WILL CONTINUE
  THROUGH MUCH OF THE DAY WEDNESDAY...BEFORE DECREASING IN THE
  EVENING AS A COLD FRONT MOVES INTO THE AREA.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO
  50 MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. DRIVING ALONG INTERSTATE 40 BETWEEN
  FLAGSTAFF AND THE NEW MEXICO BORDER...AS WELL AS HIGHWAY 89 FROM
  DONEY PARK NORTHWARD...WILL BE DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
8 follow-up statements
862 
WWUS75 KFGZ 110553
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1053 PM MST TUE APR 10 2012

AZZ004-006-007-009>017-039-040-111400-
/O.CON.KFGZ.WI.Y.0011.120411T1800Z-120412T0200Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE...
SUPAI...CHINLE...KAYENTA...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
1053 PM MST TUE APR 10 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
WEDNESDAY...

* TIMING...SOUTHWEST WINDS WILL INCREASE MID-MORNING WEDNESDAY.
  GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY...BEFORE
  DECREASING IN THE EVENING AS A COLD FRONT MOVES INTO THE AREA.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 
  50 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. DRIVING ALONG INTERSTATE 40 BETWEEN 
  FLAGSTAFF AND THE NEW MEXICO BORDER...AS WELL AS HIGHWAY 89 
  FROM DONEY PARK NORTHWARD...WILL BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
320 
WWUS75 KFGZ 111014
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
314 AM MST WED APR 11 2012

AZZ005-111815-
/O.EXA.KFGZ.WI.Y.0011.120411T1800Z-120412T0200Z/
MARBLE AND GLEN CANYONS-
INCLUDING THE CITY OF...PAGE
314 AM MST WED APR 11 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. 

* TIMING...SOUTHWEST WINDS WILL INCREASE MID-MORNING TODAY. GUSTY 
  SOUTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY BEFORE
  DECREASING IN THE EVENING AS A COLD FRONT MOVES INTO THE AREA.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 
  50 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ004-006-007-009>017-039-040-111815-
/O.CON.KFGZ.WI.Y.0011.120411T1800Z-120412T0200Z/
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE...
SUPAI...CHINLE...KAYENTA...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
314 AM MST WED APR 11 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

* TIMING...SOUTHWEST WINDS WILL INCREASE MID-MORNING TODAY. GUSTY
  SOUTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY BEFORE
  DECREASING IN THE EVENING AS A COLD FRONT MOVES INTO THE AREA.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 
  50 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. DRIVING ALONG INTERSTATE 40 BETWEEN 
  FLAGSTAFF AND THE NEW MEXICO BORDER...AS WELL AS HIGHWAY 89 
  FROM DONEY PARK NORTHWARD...WILL BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
094 
WWUS75 KFGZ 111045
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
345 AM MST WED APR 11 2012

AZZ004>007-009>017-039-040-111900-
/O.CON.KFGZ.WI.Y.0011.120411T1800Z-120412T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
345 AM MST WED APR 11 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

* TIMING...SOUTHWEST WINDS WILL INCREASE LATER THIS MORNING. GUSTY
  SOUTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY BEFORE
  DECREASING IN THE EVENING AS A COLD FRONT MOVES INTO THE AREA.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 
  50 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. DRIVING ALONG INTERSTATE 40 BETWEEN
  FLAGSTAFF AND THE NEW MEXICO BORDER...AS WELL AS HIGHWAY 89 FROM
  FLAGSTAFF NORTHWARD...WILL BE DIFFICULT. IN ADDITION...A FEW
  AREAS OF BLOWING DUST MAY DEVELOP...REDUCING VISIBILITIES AT
  TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
078 
WWUS75 KFGZ 111641
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
941 AM MST WED APR 11 2012

AZZ004>007-015>017-120045-
/O.EXT.KFGZ.WI.Y.0011.120411T1700Z-120412T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
WHITE MOUNTAINS-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...FLAGSTAFF...SHOW LOW
941 AM MST WED APR 11 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH
  MUCH OF THE DAY BEFORE DECREASING IN THE EVENING AS A COLD FRONT
  MOVES INTO THE AREA.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 55 MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. MAJOR ROUTES EFFECTED BY THE WINDS
  ARE INTERSTATE 40 BETWEEN FLAGSTAFF WESTWARD...INTERSTATE 17
  SOUTH TO THE MOGOLLON RIM...PORTIONS OF HIGHWAY 89 AND 89A...AND
  HIGHWAY 180 AND 64 NORTH OF FLAGSTAFF. IN ADDITION...A FEW AREAS
  OF BLOWING DUST MAY DEVELOP...REDUCING VISIBILITIES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>014-039-040-120045-
/O.EXT.KFGZ.WI.Y.0011.120411T1700Z-120412T0200Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...DILKON
941 AM MST WED APR 11 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING. GUSTY
  SOUTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY BEFORE
  DECREASING IN THE EVENING AS A COLD FRONT MOVES INTO THE AREA.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. MAJOR ROUTES AFFECTED BY THE WIND ARE
  INTERSTATE 40 BETWEEN FLAGSTAFF AND THE NEW MEXICO BORDER...AND
  HIGHWAY 89 NORTH OF FLAGSTAFF AND ALL SECONDARY ROADS NORTH OF
  THE MOGOLLON RIM. IN ADDITION...AREAS OF BLOWING DUST AND SAND
  ARE EXPECTED ALONG HIGHWAY 89 NORTH OF FLAGSTAFF...SECTIONS OF
  INTERSTATE 40 FROM TWO GUNS TO WINSLOW...AND PORTIONS OF THE
  CHINLE VALLEY...REDUCING VISIBILITIES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
593 
WWUS75 KFGZ 112133
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
233 PM MST WED APR 11 2012

AZZ004>007-015>017-120200-
/O.CON.KFGZ.WI.Y.0011.000000T0000Z-120412T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
WHITE MOUNTAINS-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...FLAGSTAFF...SHOW LOW
233 PM MST WED APR 11 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 
  MUCH OF THE DAY BEFORE DECREASING IN THE EVENING AS A COLD 
  FRONT MOVES INTO THE AREA. 

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 45
  MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. MAJOR ROUTES EFFECTED BY THE WINDS
  ARE INTERSTATE 40 BETWEEN FLAGSTAFF WESTWARD...INTERSTATE 17
  SOUTH TO THE MOGOLLON RIM...PORTIONS OF HIGHWAY 89 AND 89A...
  AND HIGHWAY 180 AND 64 NORTH OF FLAGSTAFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>014-039-040-120200-
/O.CON.KFGZ.WI.Y.0011.000000T0000Z-120412T0200Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...DILKON
233 PM MST WED APR 11 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING. 
  GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY 
  BEFORE DECREASING IN THE EVENING AS A COLD FRONT MOVES INTO 
  THE AREA. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 
  55 MPH.

* BLOWING DUST IMPACTS...AREAS OF BLOWING DUST AND SAND ARE
  EXPECTED ALONG HIGHWAY 89 NORTH OF FLAGSTAFF...SECTIONS OF
  INTERSTATE 40 FROM TWO GUNS TO WINSLOW...AND PORTIONS OF THE
  CHINLE VALLEY. AT AROUND 200 PM MST LAW ENFORCEMENT REPORTED
  VISIBILITY AS LOW AS A HUNDRED FEET AT TIMES NEAR WINSLOW. POOR
  VISIBILITY DUE TO BLOWING DUST CAN BE EXPECTED THROUGH AT LEAST 500
  PM MST.

* IMPACTS FROM STRONG GUSTY WINDS...CAN MAKE DRIVING DIFFICULT FOR
  HIGH PROFILE VEHICLES. MAJOR ROUTES AFFECTED BY THE WIND ARE
  INTERSTATE 40 BETWEEN FLAGSTAFF AND THE NEW MEXICO BORDER...AND
  HIGHWAY 89 NORTH OF FLAGSTAFF AND ALL SECONDARY ROADS NORTH OF
  THE MOGOLLON RIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
288 
WWUS75 KFGZ 112159
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
259 PM MST WED APR 11 2012

AZZ004>007-112300-
/O.CAN.KFGZ.WI.Y.0011.000000T0000Z-120412T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI
259 PM MST WED APR 11 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY FOR THE COCONINO AND KAIBAB PLATEAU NORTHWEST OF FLAGSTAFF.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH CAN BE
EXPECTED FOR THE REMAINDER OF THE AFTERNOON AND EVENING. WINDS
HAVE DECREASED OVER THE COCONINO AND KAIBAB PLATEAU WITH THE
PASSAGE OF THE COLD FRONT...WIDE SPREAD STRONG WINDS GUSTS GREATER
THAN 40 MPH ARE NO LONGER EXPECTED.

$$

AZZ015>017-120200-
/O.CON.KFGZ.WI.Y.0011.000000T0000Z-120412T0200Z/
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...FLAGSTAFF...SHOW LOW
259 PM MST WED APR 11 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH 
  MUCH OF THE DAY BEFORE DECREASING IN THE EVENING AS A COLD 
  FRONT MOVES INTO THE AREA. 

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 
  45 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. MAJOR ROUTES EFFECTED BY THE WINDS
  ARE INTERSTATE 40 BETWEEN WILLIAM AND WINONA...INTERSTATE 17
  SOUTH OF FLAGSTAFF TO THE MOGOLLON RIM...PORTIONS OF HIGHWAY 89
  AND 89A... AND HIGHWAY 180 AND 64 NORTH OF FLAGSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>014-039-040-120200-
/O.CON.KFGZ.WI.Y.0011.000000T0000Z-120412T0200Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...DILKON
259 PM MST WED APR 11 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING. 
  GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH MUCH OF THE DAY 
  BEFORE DECREASING IN THE EVENING AS A COLD FRONT MOVES INTO 
  THE AREA. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 
  55 MPH. 

* BLOWING DUST IMPACTS...AREAS OF BLOWING DUST AND SAND ARE 
  EXPECTED ALONG HIGHWAY 89 NORTH OF FLAGSTAFF...SECTIONS OF 
  INTERSTATE 40 FROM TWO GUNS TO WINSLOW...AND PORTIONS OF THE 
  CHINLE VALLEY. AT AROUND 200 PM MST LAW ENFORCEMENT REPORTED 
  VISIBILITY AS LOW AS A HUNDRED FEET AT TIMES NEAR WINSLOW. 
  POOR VISIBILITY DUE TO BLOWING DUST CAN BE EXPECTED THROUGH AT 
  LEAST 500 PM MST. 

* TRAVEL IMPACTS FROM STRONG GUSTY WINDS...CAN MAKE DRIVING
  DIFFICULT FOR HIGH PROFILE VEHICLES. MAJOR ROUTES AFFECTED BY
  THE WIND ARE INTERSTATE 40 BETWEEN FLAGSTAFF AND THE NEW MEXICO
  BORDER... AND HIGHWAY 89 NORTH OF FLAGSTAFF AND ALL SECONDARY
  ROADS NORTH OF THE MOGOLLON RIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
927 
WWUS75 KFGZ 120108
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
608 PM MST WED APR 11 2012

AZZ015-016-120215-
/O.CAN.KFGZ.WI.Y.0011.000000T0000Z-120412T0200Z/
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
INCLUDING THE CITY OF...FLAGSTAFF
608 PM MST WED APR 11 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS HAVE DECREASED TO AROUND 30 MPH...AND WILL CONTINUE TO
DECREASE FOR THE REST OF THIS EVENING.

$$

AZZ010-120300-
/O.NEW.KFGZ.DS.W.0002.120412T0108Z-120412T0300Z/
/O.EXT.KFGZ.WI.Y.0011.000000T0000Z-120412T0300Z/
CHINLE VALLEY-
INCLUDING THE CITIES OF...CHINLE...KAYENTA
608 PM MST WED APR 11 2012

...DUST STORM WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE TO CREATE AREAS OF
  DENSE BLOWING DUST AND SAND THROUGH EARLY THIS EVENING. WINDS
  WILL BEGIN TO DECREASE AFTER 8 PM...WITH VISIBILITY SLOWLY IMPROVING. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 
  55 MPH. 

* BLOWING DUST IMPACTS...AREAS OF SEVERE BLOWING DUST AND SAND
  ACROSS MUCH OF THE CHINLE VALLEY...INCLUDING CHINLE...MANY
  FARMS...AND KAYENTA. VISIBILITY WILL FALL TO NEAR ZERO AT TIMES
  ALONG HIGHWAYS 191 AND 160...AND OTHER AREA ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

A DUST STORM WARNING MEANS VISIBILITIES ARE LESS THAN ONE QUARTER
MILE DUE TO BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ017-120300-
/O.EXT.KFGZ.WI.Y.0011.000000T0000Z-120412T0300Z/
WHITE MOUNTAINS-
INCLUDING THE CITY OF...SHOW LOW
608 PM MST WED APR 11 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE EARLY THIS
  EVENING BEFORE DECREASING BY MID EVENING AS A COLD FRONT MOVES INTO
  THE AREA.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 
  45 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009-011>014-039-040-120300-
/O.EXT.KFGZ.WI.Y.0011.000000T0000Z-120412T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON
608 PM MST WED APR 11 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG SOUTHWEST WINDS WILL PERSIST THROUGH EARLY 
  THIS EVENING BEFORE DECREASING BY MID EVENING. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55
  MPH.

* IMPACTS...STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES. MAJOR ROUTES AFFECTED BY THE WIND ARE
  INTERSTATE 40 BETWEEN FLAGSTAFF AND THE NEW MEXICO BORDER.
  PATCHY BLOWING DUST IS ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
935 
WWUS75 KFGZ 120259
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
759 PM MST WED APR 11 2012

AZZ010-120400-
/O.EXP.KFGZ.DS.W.0002.000000T0000Z-120412T0300Z/
/O.EXP.KFGZ.WI.Y.0011.000000T0000Z-120412T0300Z/
CHINLE VALLEY-
INCLUDING THE CITIES OF...CHINLE...KAYENTA
759 PM MST WED APR 11 2012

...DUST STORM WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...
...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS THE DISTURBANCE
THAT CAUSED THE STRONG WINDS TODAY MOVES NORTH OF THE REGION.
VISIBILITY WILL ALSO CONTINUE TO IMPROVE AS THE BLOWING DUST
COMES TO AN END.

$$

AZZ017-120400-
/O.EXP.KFGZ.WI.Y.0011.000000T0000Z-120412T0300Z/
WHITE MOUNTAINS-
INCLUDING THE CITY OF...SHOW LOW
759 PM MST WED APR 11 2012

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS THE DISTURBANCE
THAT CAUSED THE STRONG WINDS EARLIER TODAY MOVES NORTH OF THE
REGION.

$$

AZZ009-011>014-039-040-120400-
/O.EXP.KFGZ.WI.Y.0011.000000T0000Z-120412T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON
759 PM MST WED APR 11 2012

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS THE DISTURBANCE
THAT CAUSED THE STRONG WINDS EARLIER TODAY MOVES NORTH OF THE
REGION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 10, 9:45 AM MST, 5 hours 24 minutes earlier.

Area forecast discussion, Apr 10, 9:45 AM MST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 AM MST TUE APR 10 2012

.SYNOPSIS...EXPECT ABOVE NORMAL TEMPERATURES TODAY WITH BREEZY
SOUTHWEST WINDS DURING THE AFTERNOON. BY WEDNESDAY...A PATTERN SHIFT
WILL USHER IN SEVERAL DAYS OF WINDY AND UNSETTLED WEATHER...WITH
BELOW NORMAL TEMPERATURES. THE STORMIEST PERIOD IS EXPECTED TO BE
OVER THE COMING WEEKEND.

&&

.DISCUSSION...A WELL-DEFINED S/WV NEAR 128W/30N WILL SWING INTO
WESTERN ARIZONA DURING THE DAY ON WEDNESDAY. AHEAD OF THIS...WE
EXPECT MORE WARM CONDITIONS TODAY WITH MODERATE SOUTHERLY FLOW.
WINDS WILL INCREASE DRAMATICALLY WEDNESDAY...AND A WIND ADVISORY IS
LIKELY TO BE ISSUED BY THE AFTERNOON PACKAGE. IN ADDITION TO THE
WINDS...SOME MOISTURE WILL MOVE INTO THE WESTERNS SECTIONS OF THE
STATE WITH A FEW SHOWERS DEVELOPING WEDNESDAY AFTERNOON...MAINLY
NORTHWEST OF FLAGSTAFF. A LONG-WAVE TROUGH WILL THEN SETTLE INTO THE
WEST THROUGH THE WEEKEND...WITH SEVERAL STRONGER S/WVS BRINGING RAIN
AND SNOW TO THE AREA LATE FRIDAY...AND INTO SUNDAY. DETAILS ARE
STILL COMING TOGETHER ON THIS...STAY TUNED.

&&

.AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS WITH SCATTERED TO
BROKEN HIGH CLOUDS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR AZZ104>106-109>118-138>140 BELOW 6500 FEET.

&&

PUBLIC............PETERSON
AVIATION..........BOHLIN

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 10, 3:00 PM MST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 PM MST TUE APR 10 2012

AZZ004>018-037>040-111100-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
356 AM MST TUE APR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BRING WINDY CONDITIONS TO NORTHERN ARIZONA ON
WEDNESDAY. GUSTS IN EXCESS OF 40 MPH ARE EXPECTED...WITH THE
POTENTIAL FOR BLOWING DUST DEVELOPING ACROSS NORTHEASTERN ARIZONA. A
WIND ADVISORY IS IN EFFECT FROM 11AM TO 7PM WEDNESDAY FOR MUCH OF
NORTHERN ARIZONA.

THERE IS ALSO A THREAT OF CRITICAL FIRE WEATHER CONDITIONS...AND A
FIRE WEATHER WATCH IS IN EFFECT FOR PORTIONS OF NORTHERN ARIZONA
BELOW 6500 FEET ELEVATION ON WEDNESDAY.

FOR FRIDAY INTO THE WEEKEND...A STRONGER STORM SYSTEM WILL AFFECT
NORTHERN ARIZONA. STRONG WINDS ARE POSSIBLE FRIDAY...THEN RAIN
AND HIGHER ELEVATION SNOW WILL DEVELOP LATE FRIDAY THROUGH THE
WEEKEND. SOME SNOW ACCUMULATIONS ARE POSSIBLE OVER THE
HIGHER ELEVATIONS.

CO

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:25 PM MSTRed Flag WarningFGZApache, Coconino, Navajo28 hr

Nearby

Wind Advisories in Arizona, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.